# SDR AALA20190410904

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A321-231
- Aircraft serial: 7564
- Aircraft time: 7,103 hours, 2,687 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT CARGO COMAPARTMENT FLOOR PANEL AT DOOR CUTOUT SOFT BEYOND PREVIOUS REPAIR. REPLACED FLOOR PANEL PER AMM 53-42-14.
